`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Fredholm's alternative for a class of almost periodic linear systems
Pages: 2301 - 2313, Issue 6, June 2012

doi:10.3934/dcds.2012.32.2301      Abstract        References        Full text (354.0K)           Related Articles

Massimo Tarallo - Università degli Studi di Milano, Via C. Saldini 50, Milano, I–20133, Italy (email)

1 W. A. Coppel, "Dichotomies in Stability Theory," Lecture Notes in Mathematics, Vol. 629, Springer-Verlag, Berlin-New York, 1978.       
2 J. Favard, Sur les équations différentielles linéaires à coefficients presque-périodiques, (French) [On the linear differential equations with almost peridoic coefficients], Acta Math., 51 (1928), 31-81.       
3 J. Favard, Sur certains systèmes différentiels scalaires linéaires et homogénes à coefficients presque-périodiques, (French) [On some scalar linear homogeneous differential systems with almost periodic coefficients], Ann. Mat. Pura Appl. (4), 61 (1963), 297-316.       
4 A. M. Fink, "Almost Periodic Differential Equations," Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin-New York, 1974.       
5 J. K. Hale, "Ordinary Differential Equations," Pure and Applied Mathematics, Vol. XXI, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969.       
6 R. A. Johnson, A linear, almost periodic equation with an almost automorphic solution, Proc. Amer. Math. Soc., 82 (1981), 199-205.       
7 R. Ortega and M. Tarallo, Almost periodic equations and conditions of Ambrosetti-Prodi type, Math. Proc. Camb. Phil. Soc., 135 (2003), 239-254.       
8 R. Ortega and M. Tarallo, Almost periodic linear differential equations with non-separated solutions, J. Funct. Analysis, 237 (2006), 402-426.       
9 K. J. Palmer, Exponential dichotomies and transversal homoclinic points, J. Differential Equations, 55 (1984), 225-256.       
10 K. J. Palmer, Exponential dichotomies and Fredholm operators, Proc. Amer. Mat. Soc., 104 (1988), 149-156.       
11 H. M. Rodrigues and M. Silveira, On the relationship between exponential dichotomies and Fredholm alternative, J. Differential Equations, 73 (1988), 78-81.       
12 M. Tarallo, Module containment property for linear equations, J. Differential Equations, 224 (2008), 52-60.       
13 V. V. Žhikov and B. M. Levitan, Favard theory, Uspehi Mat. Nauk, 32 (1977), 123-171, 263.       

Go to top